# SDR CALA2025070106119

- Difficulty date: June 30, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 93,284 hours, 19,564 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L AND 2R EXIT DOOR SLIDE PRESSURES OUT OF GREEN BAND. UPON INSPECTION FOUND DOOR 2L AND 2R SLIDE PRESSURE GAUGE IS ONE NEEDLE WIDTH ABOVE GREEN BAND TO BE WITH IN LIMITS PER AMM 25-66-99
